# SDR DL72S962507

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622292
- Condition: Gouged
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT OUTBOARD TRACK BOLT HOLE DAMAGED.  REPAIRED RIB PER M/M 57-54-00, FIG. 809.
